Duke Mathematical Journal

The existence of periodic solutions of systems of differential equations

José L. Massera

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 17, Number 4 (1950), 457-475.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077476236

Mathematical Reviews number (MathSciNet)
MR0040512

Zentralblatt MATH identifier
0038.25002

Digital Object Identifier
doi:10.1215/S0012-7094-50-01741-8

Subjects
Primary: 36.0X

Citation

Massera, José L. The existence of periodic solutions of systems of differential equations. Duke Mathematical Journal 17 (1950), no. 4, 457--475. doi:10.1215/S0012-7094-50-01741-8. http://projecteuclid.org/euclid.dmj/1077476236.


Export citation